# SDR DXTA2013011405244

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605246
- Aircraft time: 9,222 hours, 7,423 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pump
- Part number: 99121663
- Part serial: 5782
- Condition: Failed
- Location: Brakes
- Part time: 9,222 hours, 7,423 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING, LEFT SKID WAS CYCLING ON A DRY RUNWAY WITH NORMAL APPLICATION.  BRAKES SEEMED TO GRAB A LITTLE.  UPON EXITING THE RUNWAY THE BRAKES FAILED.  THE LOW BRAKE PRES AND SKID ANNUNICATOR ILLUMINATED.  WE APPLIED THE EMERGENCY BRAKES CLEARED THE RUNWAY AND CAME TO A STOP.  R & R ANTI-SKID BRAKE PRESSURE PUMP IAW MM, CHAPTER 32-42-06.  BRAKE BLEED LEAK AND OPS CHECKS WERE GOOD.
